Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 31, NWS Austin/San Antonio, TX

May 17, 2010Hays County, Travis County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 17, 2010, 6:58 PM CDT for Hays County, Travis County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2010, 6:58 PM CDT (23:58 UTC)
Expired
May 17, 2010, 9:00 PM CDT
In force
2 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 63 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 7:23 PM CDTFLASH FLOOD5 Ne Henly, TXMCGREGOR LANE CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 12.0 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2010-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2010-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1405 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WGUS54 KEWX 172358
FFWEWX
TXC209-453-180200-
/O.NEW.KEWX.FF.W.0031.100517T2358Z-100518T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 PM CDT MON MAY 17 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HAYS COUNTY...
  WESTERN TRAVIS COUNTY...

* UNTIL 900 PM CDT.

* AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIMBERLEY
  AND DRIPPING SPRINGS.

MANY OF THE THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE BEGINNING TO 
WEAKEN. HOWEVER...ADDITIONAL RAINFALL OF 2 TO 3 INCHES IS POSSIBLE 
THROUGH THIS EVENING. ALSO...RUNOFF FROM STORMS ACROSS THE HILL 
COUNTRY CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3061 9806 3025 9781 2983 9800 3007 9828

$$
1 follow-up statement
132 
WGUS74 KEWX 180120
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT MON MAY 17 2010

TXC209-453-180200-
/O.CON.KEWX.FF.W.0031.000000T0000Z-100518T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-HAYS TX-
820 PM CDT MON MAY 17 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR HAYS
AND WESTERN TRAVIS COUNTIES...

AT 818 PM CDT...A COCORAHS OBSERVER IN BEE CAVE REPORTED A TOTAL OF 
2.10 INCHES OF RAIN FALLING BETWEEN 6 AND 6:40 PM. THE HEAVIEST 
RAINFALL HAS ENDED ACROSS THE WARNED AREA...BUT RUNOFF FROM PREVIOUS 
STORMS IS STILL EXPECTED. 

LOCATIONS IN THE WARNING AREA INCLUDE HENLY...MANSFIELD DAM...
LAKEWAY...LAGO VISTA AND BEE CAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3061 9806 3025 9781 2983 9800 3007 9828

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 17, 6:45 PM CDT, 13 minutes earlier.

Area forecast discussion, May 17, 6:45 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT MON MAY 17 2010

.AVIATION...
BROAD AREA OF CONVECTION ACROSS CENTRAL TEXAS AND THE HILL COUNTRY
IS EXPECTED TO CONTINUE THROUGH THIS EVENING. HAVE INCLUDED A
TEMPO FOR TSRA AND GUSTS AT KAUS AS THE REMAINING TAF SITES SHOULD
BE TOO FAR SOUTHWEST FOR THUNDERSTORM IMPACTS. MVFR STRATUS DECK
WILL RETURN AFTER 08Z. CIGS WILL BE SLOW TO LIFT...WITH VFR
CONDITIONS NOT EXPECTED UNTIL AFTER 16Z. ASIDE FROM GUSTS IN AND
NEAR THUNDERSTORMS...SLY SFC FLOW WILL BE NEAR 10 KTS THIS EVENING
DECREASING TO 5-10 KTS OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 321 PM CDT MON MAY 17 2010/

DISCUSSION...
AN INCREASINGLY UNSTABLE ATMOSPHERE OVER SOUTH CENTRAL TEXAS WILL
SUPPORT DEEP CONVECTION THIS EVENING AND POSSIBLY OVERNIGHT...WITH
LOCALLY HEAVY RAINFALL AMOUNTS OF 3-5 INCHES BEING THE PRIMARY
THREAT. THE 12Z SOUNDING FROM KCRP SHOWED A 1.83 PWAT...AND THAT
AIRMASS IS SURGING NORTH OVER OUR AREA IN ADVANCE OF CONVECTION
FIRING TO OUR NORTH AND WEST. THIS IS REFLECTED IN SURFACE
DEWPOINT TEMPERATURES OBSERVED NEAR 70 TO THE LOWER 70S PUSHING
INTO MIDSECTIONS OF OUR CWFA. THIS PROCESS IS BEING AIDED BY A
SUBTROPICAL JET THAT IS STREAMING EAST ACROSS MEXICO AND NOSING
INTO SOUTH TEXAS...PLACING OUR AREA (AT LEAST PARTIALLY) IN THE
CONVECTIVE-FAVORABLE LEFT FRONT QUADRANT. ALL OF THIS ADDS-UP TO
INCREASING CHANCES FOR THUNDERSTORMS TONIGHT...MAINLY ACROSS THE
NORTHWEST HALF OF OUR AREA WITH THE BEST CHANCES ACROSS VAL VERDE
COUNTY AND THE EDWARDS PLATEAU. WILL MENTION THE POSSIBILITY FOR
SEVERE THUNDERSTORMS THERE THIS EVENING WITH LARGE HAIL AND
DAMAGING WINDS AS THREATS. CHANCES FOR THUNDERSTORMS...ALTHOUGH
MINIMAL... WILL CONTINUE INTO TUESDAY AS OUTFLOW BOUNDARIES REMAIN
WITH AMPLE ATMOSPHERIC MOISTURE.

RAIN CHANCES WILL EXIT THE FORECAST TUESDAY NIGHT AND PRESSURE
HEIGHTS WILL INCREASE...ESPECIALLY ON WEDNESDAY AND THURSDAY AS A
588-590DAM 500MB HIGH BUILDS NORTH INTO SOUTH TEXAS. THE TREND
WILL BE FOR TEMPERATURES TO INCREASE TO ABOVE NORMAL THIS WEEK AND
STAY THERE INTO THE WEEKEND WITH GULF MOISTURE IN PLACE IN THE
LOWER LEVELS OF THE ATMOSPHERE. THE RIDGE OF HIGH PRESSURE WILL
SHIFT EAST LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...ALLOWING
SOUTHWEST FLOW ALOFT OVER OUR AREA WITH DECREASING PRESSURE HEIGHTS
AS A LARGE UPPER TROUGH MOVES EAST ACROSS THE ROCKIES. THIS CHANGE
WILL ALLOW MAX TEMPS TO DECREASE SLIGHTLY AND BRING BACK CHANCES
FOR THUNDERSTORMS. HOWEVER...WILL LEAVE THE MENTION OF
THUNDERSTORMS OUT OF THE FORECAST FOR SUN/MON AT THIS TIME AND
WAIT FOR MORE MODEL RUN-TO-RUN CONSISTENCY BEFORE ADDING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  87  71  90  72 /  40  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  67  86  69  91  70 /  40  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     70  86  69  91  71 /  40  20  10  -   -
BURNET MUNI AIRPORT            68  84  68  89  70 /  50  20  10  -   -
DEL RIO INTL AIRPORT           72  87  70  91  72 /  60  20  10  -   -
GEORGETOWN MUNI AIRPORT        70  85  69  89  71 /  40  20  10  -   -
HONDO MUNI AIRPORT             71  86  70  90  71 /  40  20  10  -   -
SAN MARCOS MUNI AIRPORT        71  88  70  90  72 /  40  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   70  85  70  89  72 /  30  20  -   10  -
SAN ANTONIO INTL AIRPORT       72  86  71  90  72 /  30  20  10  -   -
STINSON MUNI AIRPORT           72  87  70  91  72 /  30  20  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/25
Hazardous weather outlook, May 17, 5:43 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT MON MAY 17 2010

TXZ171>173-183>194-202>209-217>225-228-181700-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
543 PM CDT MON MAY 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT OVER THE
NORTHERN TWO-THIRDS OF SOUTH CENTRAL TEXAS...OR NORTH OF A DEL RIO
TO UVALDE TO KENEDY LINE. THE PRIMARY SEVERE THREATS ARE FOR LARGE
HAIL AND DAMAGING WINDS.

SCATTERED THUNDERSTORMS WILL FORM ALONG NUMEROUS OUTFLOW BOUNDARIES
OVER SOUTH CENTRAL TEXAS THIS EVENING. THESE BOUNDARIES WILL FIRST
CONCENTRATE THE STRONGEST THUNDERSTORMS GENERALLY ALONG AND NORTH
OF I-10 EARLY THIS EVENING...WITH STORMS BECOMING MORE FOCUSED WEST
OF HIGHWAY 281 LATE THIS EVENING INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE BY
LATE TONIGHT...MAINLY ACROSS THE HILL COUNTRY AND EDWARDS
PLATEAU...INCLUDING VAL VERDE COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, May 17, 3:39 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CDT MON MAY 17 2010

TXZ224-172130-
DEWITT-
339 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEWITT COUNTY UNTIL 430
PM CDT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CUERO...MOVING SOUTHEAST AT
10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  THOMASTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 17, 3:42 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT MON MAY 17 2010

TXZ223-172130-
GONZALES-
342 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 430
PM CDT...

AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GONZALES...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GONZALES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 17, 4:30 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
430 PM CDT MON MAY 17 2010

TXZ173-172215-
WILLIAMSON-
430 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILLIAMSON COUNTY UNTIL
515 PM CDT...

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF JARRELL...OR 12 MILES NORTH
OF SERENADA...MOVING EAST AT 10 MPH.

FREQUENT LIGHTNING...PEA SIZED HAIL AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM.

THIS STORM WILL MAINLY STAY NORTH OF A LINE FROM ANDICE TO WALBURG
TO GRANGER LAKE.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANGER...
  JARRELL...
  WEIR...
  BARTLETT...
  GRANGER DAM...
  THRALL...
  THEON...
  WALBURG...
  SCHWERTNER...
  WATERLOO...
Special weather statement, May 17, 5:42 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 PM CDT MON MAY 17 2010

TXZ191-172315-
HAYS-
542 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR HAYS COUNTY UNTIL 615 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF WIMBERLEY...MOVING NORTHEAST AT
15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DRIFTWOOD...
  KYLE...
  HAYS CITY...
  MOUNTAIN CITY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR HAYS COUNTY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, May 17, 6:33 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
633 PM CDT MON MAY 17 2010

TXZ171-172-188-190-180015-
BLANCO-BURNET-GILLESPIE-LLANO-
633 PM CDT MON MAY 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...GILLESPIE...LLANO AND
BURNET COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF
SHOWERS AND THUNDERSTORMS DEVELOPING TOWARD LLANO...BURNET...
GILLESPIE...AND BLANCO COUNTIES FROM THE WEST AND NORTHWEST.

THESE SHOWERS AND THUNDERSTORMS WILL BRING PERIODS OF STRONG WIND
GUSTS OF 50 MPH...PERIODS OF MODERATE TO HEAVY RAIN...OCCASIONAL
DANGEROUS LIGHTNING...AND HAIL IN THE NEXT FEW HOURS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROUND MOUNTAIN...
  KINGSLAND...
  BLANCO...
  MARBLE FALLS...
  BUCHANAN DAM...
  BURNET...
  BERTRAM...
  LONE GROVE...
  ECKERT...
  STOLZ...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, May 17, 6:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
635 PM CDT MON MAY 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 NNE WIMBERLEY         30.00N  98.10W
05/17/2010  E1.00 INCH       HAYS               TX   PUBLIC

            RESTAURANT IN WIMBERLY REPORTED HALF INCH TO INCH OF
            HAIL

&&

EVENT NUMBER EWX1000286

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:33 PM CDTSevere Thunderstorm WarningEWXDeWitt42 min
May 17, 3:29 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca2 hr
May 17, 5:29 PM CDTAreal Flood AdvisoryEWXLee2 hr
May 17, 5:48 PM CDTSevere Thunderstorm WarningEWXHays27 min
May 17, 6:18 PM CDTSevere Thunderstorm WarningEWXHays, Travis47 min
May 17, 6:38 PM CDTSevere Thunderstorm WarningEWXHays, Travis67 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.